# SDR HALA2012112100228

- Difficulty date: November 21, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 77,262 hours, 32,800 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: S233T9125
- Part serial: 202143
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START CAPTAIN`S PITOT HEAT EICAS MESSAGE.  FOUND CAPTAIN'S PITOT TUBE OPEN, REPLACED PITOT STATIC PROBE IAW 34-11-01 NOW TESTS NORMAL ALL TAPE AND TEST EQUIPMENT VERIFIED REMOVED.
